MathSciNet Relay Station
MathSciNet bibliographic data
MR1197532 (94d:34020) 34A55 (34B24 34L40)
Carlson, Robert An inverse spectral problem for Sturm-Liouville operators with discontinuous coefficients. Proc. Amer. Math. Soc. 120 (1994), no. 2, 475–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement